Show simple item record

dc.contributor.authorElhadj, Z.
dc.date.accessioned2016-03-24T06:43:20Z
dc.date.available2016-03-24T06:43:20Z
dc.date.issued2007-06cs
dc.identifier.citationRadioengineering. 2007, vol. 16, č. 2, s. 40-43. ISSN 1210-2512cs
dc.identifier.issn1210-2512
dc.identifier.urihttp://hdl.handle.net/11012/57286
dc.description.abstractWe propose in this paper a new simple continuous-time piecewise-linear three dimensional system for chaos generation. Nonlinearity in this model is introduced by the characteristic function of the Chua\'s circuit given in [1]. Simulated results of some chaotic attractors are shown and justified numerically via computing the largest Lyapunov exponent. The possibility and the robustness of the circuitry realization is also given and discussed.en
dc.formattextcs
dc.format.extent40-43cs
dc.format.mimetypeapplication/pdfen
dc.language.isoencs
dc.publisherSpolečnost pro radioelektronické inženýrstvícs
dc.relation.ispartofRadioengineeringcs
dc.relation.urihttp://www.radioeng.cz/fulltexts/2007/07_02_40_43.pdfcs
dc.rightsCreative Commons Attribution 3.0 Unported Licenseen
dc.rights.urihttp://creativecommons.org/licenses/by/3.0/en
dc.subjectPiecewise-linear systemen
dc.subjectnew chaotic attractoren
dc.subjectcircuitry realizationen
dc.subjectChua’s diodeen
dc.titleA New 3-D Piecewise-Linear System for Chaos Generationen
eprints.affiliatedInstitution.facultyFakulta eletrotechniky a komunikačních technologiícs
dc.coverage.issue2cs
dc.coverage.volume16cs
dc.rights.accessopenAccessen
dc.type.driverarticleen
dc.type.statusPeer-revieweden
dc.type.versionpublishedVersionen


Files in this item

Thumbnail

This item appears in the following Collection(s)

Show simple item record

Creative Commons Attribution 3.0 Unported License
Except where otherwise noted, this item's license is described as Creative Commons Attribution 3.0 Unported License